Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Have lichen planus pigmentosus. Taking isotroin. Dry, peeled, itching lips. Treatment?

my doctor dignosed lichen planus pigmentosus. I am taking isotroin in a day and its been 2months. Now my skin is really dry,peeled,chapped lips and kind of itching I am feeling on my body. Now my worries are I dont feel like gong office as everyone has questions to ask? will my skin get to be normal after completion of the treatment?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi thanks for writing here.Isotroin is a drug which is commonly used in acne ,it is usually associated with these side effects such as dry chopped lips.Just apply a lip moisturiser like blistex lip balm and take sun protection.Most of these side effects will get normal after stopping drug ,but it will take 1 to 2 months since it is a fat soluble drug and its effect comes even after stopping the drug.You must talk to your doctor since isotion has got a wide range of adverse effects and it is also not used routinely in lichen planus pigmentosus.There are other safe modaliteis for treating this disease with good results,so please consult a dermatologist.For itching you can just take tab.cetrizine at night and apply emollient over body.Take care.
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor